# SDR ASOA05879

- Difficulty date: October 15, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: BC50393106
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE EXIT SIGN, NEAR THE GALLEY, WAS FOUND TO HAVE A MISSING COVER.  MAINTENANCE REPLACED THE EXIT SIGN COVER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
